There are no bites or an indication that there are bugs on me, but from my scalp to my feet I have a sensation of tiny bugs crawling on me. I've thought about possibly my nerve endings being effected by something, perhaps a drug interaction.
Yes, it can be a side effect of something. When they talk about skin crawling that means you do feel like something is crawling on your skin. A long time ago I had an issue myself where I felt like tiny worms were crawling all over me. Or like globs of dirt and oil or something like that. It was very uncomfortable and kind of freaked me out. So I talked to my doc and he took me off the meds I was taking and that took care of it. So you should talk to your doctor especially if you're on medication. If you have nerve damage like I do there are many odd things that can happen to you so you do need to get checked. You might start freaking out, losing sleep, or other things so you need to get it taken care of.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2012 • 2 answers
Posted 26 May 2013 • 1 answer
Hello i've been taking vicodin for a couple years for nerve damage, now I want to stop but don't kn?
Posted 28 Aug 2013 • 2 answers
Posted 20 Feb 2014 • 2 answers
Posted 27 Apr 2015 • 3 answers